advertisement
Question
Posted by: None | 2010/10/27

Betadine Douche

Am using Betadine Douche, after two days i had severe vaginal pain and stomach pain. Please advice is these normal.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No, it may be that the infection has spread to your pelvic organs. I would suggest that you see a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: None | 2010/10/27

Yes, i told him he said i must continue using it......

Reply to None
Posted by: Kim | 2010/10/27

That doesn''t sound normal. Were you advised by a doctor to use this?

Reply to Kim
Posted by: gynaedoc | 2010/10/27

No, it may be that the infection has spread to your pelvic organs. I would suggest that you see a doctor.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/10/27

No, it may be that the infection has spread to your pelvic organs. I would suggest that you see a doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement